MathSciNet Relay Station
MathSciNet bibliographic data
MR1062057 60J65 (35J70 93E20)
Mandelbaum, Avi; Shepp, Larry A.; Vanderbei, Robert J. Optimal switching between a pair of Brownian motions. Ann. Probab. 18 (1990), no. 3, 1010–1033.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement